# SDR SIMA20190830001

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 31,814 hours, 28,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD 1 LEAK EICAS WARNING MESSAGE ALONG WITH LEAK INSCRIPTION ON BLEED 1 PUSH BUTTON PRESENT WHILE RUNNING THE APU AT THE GATE. APU BLEED WAS OPEN BLEED 1 AND BLEED 2 CLOSED. C/A-REMOVED AND REPLACED AIR BLEED LINE PAIR OF ORINGS IN JOINT #3 TAW AMM 36-11-10. OPS CHK GOOD, NO LEAKS NOTED AT THIS MOMENT.
